Meds, Mind, Body & Benefits > Lipodystrophy & Metabolic Problems

Intelence Truvada Combo - Fat/Muscle Loss % Redistribution?

(1/1)

SwitchinItUp:
Hi All.

I've been on Intelence and Truvada since 2012 and have remained undetectable that full time. I've recently been a bit concerned about fat and/or muscle loss, plus redistribution. The sides of my butt cheeks look as if someone took an ice cream scooper to them, and recently it seems I've lost muscle around my inner knees.

I'm 54, 5'10", 145, and I work out every day. Plus, I eat adequate protein per day.  Im assuming my body changes might be a combo of age, hiv, plus hiv meds. I know men lose muscle mass as they age, and it takes more workout power and protein to combat this.

I recently tried switching to Juluca to simplify # of pills, insurance issues, plus to potentially reduce future physical issues similar to those listed above. Unfortunately, I couldn't tolerate Juluca (i.e., I experienced foginess, jittery-ness, etc, issues similar to Sustiva years ago).  I think it's the Dolutegravir that I can't handle. I'm guessing I'd experience similar issues with Dovato.

I'm now back on Intelence & Truvada. Has anyone else on this combo experienced fat/muscle loss or redistribution?  I don't see a lot of recent references in the forums to Intelence, so I don't know how prevalent the medication is anymore.

Since the combo is working... and since I can't definitively say it's directly causing the physical changes I'm seeing... I'm thinking of sticking with it for now.  Thoughts? Suggestions?

Thanks in advance!  🙂

Tonny2:



        ojo.        Hi there!!

Iíve been taken INTELENCE for 14 years and I havenít had issues like you mention. I took tenofovir, which itís a component of truvada, just for a short period of time, Iím allergic to it, so I canít comment about it. Iím sorry about what you are going through. What does your doctor tell you about your situation. Please keep us posted. Good luck.

Navigation

[0] Message Index

Go to full version